Bulletin of the American Mathematical Society

Note on discriminants of binary quadratic forms with a single class in each genus

J. Dean Swift

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 6 (1948), 560-561.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183512043

Mathematical Reviews number (MathSciNet)
MR0026664

Zentralblatt MATH identifier
0032.26604

Citation

Swift, J. Dean. Note on discriminants of binary quadratic forms with a single class in each genus. Bull. Amer. Math. Soc. 54 (1948), no. 6, 560--561. https://projecteuclid.org/euclid.bams/1183512043


Export citation